# SDR GLBA20090205A

- Difficulty date: February 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 26,315 hours, 32,313 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Board
- Part number: 1293640919
- Part serial: 742D96
- Condition: Shorted
- Location: Autofeather
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SUSPECTED AUTO FEATHER - PILOTS REPORTED THAT ON SHORT FINAL THE RT ENGINE CYCLED IN AND OUT OF FEATHER.  MX R&R THE A123 PRINTED CIRCUIT BOARD AND OPS CHECKED THE SYSTEM IAW MM 61-21-00.
